Volume 86, Number 1, April 2009
|Number of page(s)||6|
|Section||The Physics of Elementary Particles and Fields|
|Published online||22 April 2009|
Commutative limit of a renormalizable noncommutative model
Centre de Physique Théorique, CNRS UMR 7644, Ecole Polytechnique - 91128 Palaiseau, France, EU
2 Laboratoire de Physique Théorique, CNRS UMR 8627, bât. 210, Université Paris XI - 91405 Orsay Cedex, France, EU
3 Institutul de Fizica si Inginerie Nucleara Horia Hulubei - P. O. Box MG-6, 077125 Bucuresti-Magurele, Romania, EU
Accepted: 16 March 2009
Renormalizable models on Moyal space have been obtained by modifying the commutative propagator. But these models have a divergent “naive” commutative limit. We explain here how to obtain a coherent such commutative limit for a recently proposed translation-invariant model. The mechanism relies on the analysis of the ultraviolet/infrared mixing in Feynman graphs at any order in perturbation theory.
PACS: 11.10.Nx – Noncommutative field theory
© EPLA, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.